Integrated
semigroups of unbounded linear operators – Cauchy problem – Part II
Novi Sad Journal of Mathematics, Tome 28 (1998) no. 1
Cet article a éte moissonné depuis la source Novi sad journal of mathematics website
@article{NSJOM_1998_28_1a_9,
author = {R.
Kravaru\v{s}i\'c, M. Mijatovi\'c, S. Pilipovi\'c},
title = {Integrated
semigroups of unbounded linear operators {\textendash} {Cauchy} problem {\textendash} {Part} {II}},
journal = {Novi Sad Journal of Mathematics},
pages = {107-122},
year = {1998},
volume = {28},
number = {1},
url = {http://geodesic.mathdoc.fr/item/NSJOM_1998_28_1a_9/}
}
TY - JOUR AU - R. Kravarušić, M. Mijatović, S. Pilipović TI - Integrated semigroups of unbounded linear operators – Cauchy problem – Part II JO - Novi Sad Journal of Mathematics PY - 1998 SP - 107 EP - 122 VL - 28 IS - 1 UR - http://geodesic.mathdoc.fr/item/NSJOM_1998_28_1a_9/ ID - NSJOM_1998_28_1a_9 ER -
R. Kravarušić, M. Mijatović, S. Pilipović. Integrated semigroups of unbounded linear operators – Cauchy problem – Part II. Novi Sad Journal of Mathematics, Tome 28 (1998) no. 1. http://geodesic.mathdoc.fr/item/NSJOM_1998_28_1a_9/